Anew Effective Heuristic for the Prisoner Transportation Problem

AuthID
P-018-026
5
Author(s)
Ferreira, L
·
Maciel, MVM
·
Document Type
Article
Year published
2025
Published
in EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, ISSN: 0377-2217
Volume: 323, Issue: 3, Pages: 753-766 (14)
Indexing
Publication Identifiers
Scopus: 2-s2.0-85216347618
Wos: WOS:001444588000001
Source Identifiers
ISSN: 0377-2217
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.